# SDR ALGA123010AFS1227

- Difficulty date: December 30, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N697AL
- Make and model: Bell 407
- Aircraft serial: 53374
- Aircraft time: 10,986 hours
- Engine: Allsn 250C47B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pinion Gear
- Part number: 406040095101
- Part serial: AFS12270
- Condition: Cracked
- Location: Transmission
- Component: Transmission, Bell
- Component part number: 407040006107FM1
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS CRACKS ON INNER SURFACE WHERE ROLLER SET RIDES.
